RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 47, Issue 3(285)  


Nikolai Nikolaevich Bogolyubov (photo)
Nikolai Nikolaevich Bogolyubov (obituary)
V. S. Vladimirov, A. A. Gonchar, A. B. Zhizhchenko, V. P. Maslov, Yu. A. Mitropol'skii, E. F. Mishchenko, S. P. Novikov, Ya. G. Sinai, L. D. Faddeev
5
Periodic billiard trajectories in polygons: generating mechanisms
Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin
9
Finiteness conditions and factorizations in infinite groups
L. S. Kazarin, L. A. Kurdachenko
75
Factorization of evolution equations
S. I. Svinolupov, V. V. Sokolov
115

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The collineation group of Hilbert's example of a projective plane
S. S. Anisov
147
A topological classification of the Goryachev–Chaplygin integrable case with a generalized potential in rigid body dynamics
E. V. Anoshkina
149
On a problem of combinatorial geometry
A. Ya. Belov
151
Folding of Verma modules over the Lie algebra $\mathfrak{sl}(2, \mathbb C)$ and hidden $\mathfrak{sl}(3, \mathbb C)$-symmetries in a projective quantum field theory
S. A. Bychkov, S. V. Plotnikov, D. V. Yur'ev
153
An example of non-isomorphic commutative chain rings
T. G. Gazaryan
155
On the maximal possible rate of growth of orthonormal eigenfunctions of a Sturm–Liouville operator with a continuous positive weight function
M. M. Gekhtman, Yu. M. Zagiriv
157
Integration of Hamiltonian systems by the method of the $\overline\partial$ -problem
P. V. Degtar'
159
Proof of S. P. Novikov's conjecture for the case of small perturbations of rational magnetic fields
I. A. Dynnikov
161
On the asymptotic properties of solutions of a second-order non-linear equation
Yu. Knezhevich-Milyanovich
163
Phragmén-Lindelöf theorems for elliptic equations
V. V. Kurta
165
The fundamental dimension of subcompacta
Yu. V. Lubenets
167
Classification of flat tori that admit closed minimal nets of a given type
I. V. Ptitsyna
169
Pseudonormability of topological semigroup rings
S. A. Pyartli
171
On a problem with an unknown boundary in the hydrodynamics of electrically conducting media
V. N. Samokhin
173
Investigation of the stability of the method of macroparticles
E. V. Solov'eva
175
A flat pseudo-Riemannian structure on the tangent bundle of a flat manifold
V. V. Trofimov
177
Quaternion algebras over local rings
A. A. Tuganbaev
179

Mathematical Events
Evgenii Frolovich Mishchenko (congratulation)
181
Mikhail Mikhailovich Lavrent'ev (on his sixtieth birthday)
Yu. E. Anikonov, N. N. Bogolyubov, Yu. L. Ershov, A. B. Zhizhchenko, E. F. Mishchenko, V. G. Romanov
183
Abdukhamid Dzhuraevich Dzhuraev (on his sixtieth birthday)
V. A. Il'in, S. M. Nikol'skii, B. V. Boyarsky, Z. D. Usmanov
187
Meetings of the Leningrad Mathematical Society
191
XVI School on Operator Theory in Functional Spaces
M. A. Antonets, E. I. Gordon, E. A. Gorin, V. I. Sumin
193
International Autumn School “Topology Applications in Algebra and Differential Geometry” in Republic of Estonia
M. A. Abel, R. É. Roomel'di
195
Second “Mathematical Readings” in memory of M. Ya. Suslin
V. G. Kanovei
197

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
199
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019